# SDR SIMA2019040120002

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 35,817 hours, 33,059 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE BURNING SMELL PRESENT IN COCKPIT DESELECTED PACK 1 AND SMELL DISSAPTED. RESELECTED PACK 1 AND BEGAN CLIMB, SMELL INTENSIFIED. PAX REPORTED "BURNING CANDY" SMELL ON TAX IN-C/A-PERFORMED ETN-EM-72-034 NO DEFECTS OR ODORS NOTED. PERFORMED GVI OF COCKPIT AND CABIN LIGHTING NO DEFECTS NOTED (REF  ETN-EM-72-034)
